آمار

تعداد نشریات27
تعداد شماره‌ها582
تعداد مقالات5,958
تعداد مشاهده مقاله8,579,381
تعداد دریافت فایل اصل مقاله5,667,154
Zeinali, Masoumeh, Shahmorad, Sedaghat, Mirnia, Kamal. (1394). Piecewise cubic interpolation of fuzzy data based on B-spline basis functions. نشریه علمی دانشگاه سیستان و بلوچستان, 13(1), 67-76. doi: 10.22111/ijfs.2016.2287
Masoumeh Zeinali; Sedaghat Shahmorad; Kamal Mirnia. "Piecewise cubic interpolation of fuzzy data based on B-spline basis functions". نشریه علمی دانشگاه سیستان و بلوچستان, 13, 1, 1394, 67-76. doi: 10.22111/ijfs.2016.2287
Zeinali, Masoumeh, Shahmorad, Sedaghat, Mirnia, Kamal. (1394). 'Piecewise cubic interpolation of fuzzy data based on B-spline basis functions', نشریه علمی دانشگاه سیستان و بلوچستان, 13(1), pp. 67-76. doi: 10.22111/ijfs.2016.2287
Zeinali, Masoumeh, Shahmorad, Sedaghat, Mirnia, Kamal. Piecewise cubic interpolation of fuzzy data based on B-spline basis functions. نشریه علمی دانشگاه سیستان و بلوچستان, 1394; 13(1): 67-76. doi: 10.22111/ijfs.2016.2287


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.